# SDR DALA2024120611490

- Difficulty date: November 20, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Corroded
- Location: Exiter Ignition
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON EXITER IGNITION BOX IN APU COMPARTMENT. CORRECTIVE ACTION: REPLACED EXITER IGNITION BOX IN APU COMPARTMENT AS PER A320 FAM AMM 49-41-38-000-003-A AND AMM 49-41-38-400-003-A. (0669436)
